Dongdai LIN


Transition Mappings between De Bruijn Sequences
Ming LI Yupeng JIANG Dongdai LIN Qiuyan WANG 
Publication:   
Publication Date: 2017/05/01
Vol. E100-A  No. 5  pp. 1254-1256
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
De Bruijn sequencefeedback shift registerconjugate transformation
 Summary | Full Text:PDF(102.1KB)

On the LFSRization of a Class of FCSR Automata
Zhiqiang LIN Lishan KE Dongdai LIN Jian GAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/01/01
Vol. E98-A  No. 1  pp. 434-440
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipher2-adic integerl-sequenceFCSRF-FCSRGaolis FCSRsring FCSR
 Summary | Full Text:PDF(266.6KB)

Minimum Linear Complexity Approximation of Sequences with Period qn-1 over Fq
Minghui YANG Dongdai LIN Minjia SHI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/12/01
Vol. E97-A  No. 12  pp. 2667-2670
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
linear complexityweight complexitythe error positionthe error bit
 Summary | Full Text:PDF(181.2KB)

On the Linear Complexity of New Modified Jacobi Sequences
Qiuyan WANG Yupeng JIANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/11/01
Vol. E97-A  No. 11  pp. 2263-2266
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cyclotomysequenceslinear complexityminimal polynomials
 Summary | Full Text:PDF(90.4KB)

Generalized Fourier Transform and the Joint N-Adic Complexity of a Multisequence
Minghui YANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/09/01
Vol. E97-A  No. 9  pp. 1982-1986
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
multisequencejoint N-adic complexitygeneralized Fourier transform
 Summary | Full Text:PDF(100.7KB)

On the Linear Complexity of Legendre Sequences Over Fq
Qiuyan WANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/07/01
Vol. E97-A  No. 7  pp. 1627-1630
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
legendre sequenceslinear complexityminimal polynomial
 Summary | Full Text:PDF(84.9KB)